# SDR SWIA200414335

- Difficulty date: December 27, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 19,355 hours, 28,407 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH RUDDER REQUIRED INCREASED PRESSURE TO OPERATE.  REPLACED RUDDER SERVO.  OPERATIONAL CHECK GOOD.
